Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 21, Number 100
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A procedure for conformal mapping of triply-connected domains
Stefan Bergman and Bruce Chalmers PDF
Math. Comp. 21 (1967), 527-542
A numerical method for locating the zeros of an analytic function
L. M. Delves and J. N. Lyness PDF
Math. Comp. 21 (1967), 543-560
On numerical contour integration round a closed contour
J. N. Lyness and L. M. Delves PDF
Math. Comp. 21 (1967), 561-577
A construction of nonnegative approximate quadratures
Philip J. Davis PDF
Math. Comp. 21 (1967), 578-582
Numerical analysis of boundary-layer problems in ordinary differential equations
W. D. Murphy PDF
Math. Comp. 21 (1967), 583-596
A class of single-step methods for systems of nonlinear differential equations
G. J. Cooper PDF
Math. Comp. 21 (1967), 597-610
Some remarks on the Lax-Wendroff finite-difference scheme for nonsymmetric hyperbolic systems
Masaya Yamaguti PDF
Math. Comp. 21 (1967), 611-619
Numerical solution for flux components in potential flow
Dale U. von Rosenberg PDF
Math. Comp. 21 (1967), 620-628
Error analysis of recurrence equations
R. Tait PDF
Math. Comp. 21 (1967), 629-638
The asymptotic representation of a class of $G$-functions for large parameter
Jet Wimp PDF
Math. Comp. 21 (1967), 639-646
Error Estimates in simple quadrature with Voigt functions
Alex Reichel PDF
Math. Comp. 21 (1967), 647-651
The efficient calculation of the incomplete beta-function ratio for half-integer values of the parameters $a, b$
A. R. DiDonato and M. P. Jarnagin PDF
Math. Comp. 21 (1967), 652-662
Computation of tangent, Euler, and Bernoulli numbers
Donald E. Knuth and Thomas J. Buckholtz PDF
Math. Comp. 21 (1967), 663-688
Generalized Euler and class numbers
Daniel Shanks PDF
Math. Comp. 21 (1967), 689-694
On sequences of integers with no $4$, or no $5$ numbers in arithmetical progression
S. S. Wagstaff PDF
Math. Comp. 21 (1967), 695-699
The number of prime divisors of certain Mersenne numbers
John R. Ehrman PDF
Math. Comp. 21 (1967), 700-704
Lal’s constant and generalizations
Daniel Shanks PDF
Math. Comp. 21 (1967), 705-707
Generating pseudo-random numbers by shuffling a Fibonacci sequence
Friedrich Gebhardt PDF
Math. Comp. 21 (1967), 708-709
Note on random permutations
Guy de Balbine PDF
Math. Comp. 21 (1967), 710-712
On finding a disc of minimum radius containing a given set of points
L. J. Bass and S. R. Schubert PDF
Math. Comp. 21 (1967), 712-714
An efficient algorithm for inverting a block-symmetric matrix
S. Charmonman PDF
Math. Comp. 21 (1967), 715-717
A note on the effect of conditionally stable correctors
Fred T. Krogh PDF
Math. Comp. 21 (1967), 717-719
Midpoint quadrature formulas
Seymour Haber PDF
Math. Comp. 21 (1967), 719-721
Zeros of $J_n(\lambda )Y_n(\eta \lambda ) - J_n(\eta \lambda )Y_n(\lambda )$
Joyce Weil, Tadepalli S. Murty and Desiraju B. Rao PDF
Math. Comp. 21 (1967), 722-727
More on the calculation of the integral $I_n(b) = (2/\pi ) \int _0^\infty \left (\frac {\sin x}{x}\right )^n \cos bx dx$
Henry E. Fettis PDF
Math. Comp. 21 (1967), 727-730
Reviews and Descriptions of Tables and Books
Math. Comp. 21 (1967), 731-746
Table Errata
Math. Comp. 21 (1967), 747-751
Corrigendum: “Some factorizations of $2^n\pm 1$ and related results”
John Brillhart and J. L. Selfridge PDF
Math. Comp. 21 (1967), 751
Math. Comp. 21 (1967), 752
Math. Comp. 21 (1967), 753-768